MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number D021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was explanted to unknown issue.A new device was successfully implanted.No additional adverse patient effects were reported.

Brand Name
DYNAGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19813442
Report Number2124215-2024-45753
Device Sequence Number8679640
Product Code LWS
UDI-Device Identifier00802526533884
UDI-Public00802526533884
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/10/2020
Device Model NumberD021
Device Catalogue NumberD021
Device Lot Number108936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/24/2024
Date Device Manufactured08/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient SexFemale